Ask an expert
Question

22 Aug 2011

PANIC ATTACKS
I am suffering from panic attacks from time to time - the reason is unknown . During a panic attach hands /arms tingle or feel numb, and they feel flushed or chilled. I also got e chest pain. Venlor was subscribed and I need to know if this is the right treatment for my condition and do you have any other suggestions.
Answer 368 views
Expert
CyberShrink
cybershrink

01 Jan 0001

The reason for why one starts having panic attacks is often unknown, and fortunately one need not find a reason to be able to have successful treatment, both with medications and psychological help such as CBT. I'm not sure I would pick Venlor as the best available treatment for panic attacks, and there are many alternatives. I hope you have been assessed by a psychiatrist, who has recommended treatment alternatives, rather than only by a GP
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9247 votes
No
66% - 17733 votes
Vote